# SDR AALA202501069299

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 65,070 hours, 26,883 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A SMELL COMING FROM FORWARD GALLEY OVEN NUMBER 2, SOF IS CONFIRMED AND IS ALSO INOPERATIVE.REMOVE AND REPLACED FORWARD  GALLEY OVEN NUMBER 2. OPERATIONAL CHECK GOOD. PER AMM 25-32-03.
